# SDR 01FDEA00511

- Difficulty date: June 29, 2001
- Submitted: July 2, 2001
- Operation: Air carrier
- Aircraft: N269FE
- Make and model: Boeing 727233
- Aircraft serial: 21675
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Stiffener
- Condition: Worn
- Location: Bs 1330
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

01-215 STIFFENER BS 1330, THAT HYDRAULIC LINE CLAMPS TO IS WORN COMPLETELY THROUGH HALF OF ITS SPAN BY HYD LINE.  R&R PER B727 STRUCTURAL REPAIR MANUAL 51-40-4.
